Main Page
About the Journal
Subscription information

Current Issue
Tables of Contents
Author Index


Author Index: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z _ b c n z

A. D. Poezd

  • A. D. Poezd, D. D. Sokolov and A. Shukurov, Nonlinear dynamo with unbounded growth of magnetic field, Vol. 28, No. 4, 3-7, 1992; English translation: Unbounded growth of the magnetic field in a nonlinear dynamo, Magnetohydrodynamics, Vol. 28, No. 4, 321-325, 1992 [Abstract] [PDF] [PDF]

  • A. D. Poezd and D. D. Sokolov, Limiting regimes of the nonlinear disk dynamo, Vol. 28, No. 3, 11-17, 1992; English translation: Magnetohydrodynamics, Vol. 28, No. 3, 218-223, 1992 [PDF] [PDF]

Copyright: Institute of Physics, University of Latvia
Electronic edition ISSN 1574-0579
Printed edition ISSN 0024-998X